# SDR SWAA2022032533395

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,992 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radome
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HAS CRACK AT LOWER; FWD; 4:00 POSITION / R&R'D NOSE RADOME PER AMM: 53-52-00 SEE LOG PAGE 1369301 FOR COMPLETION
